# SDR ABXA070351

- Difficulty date: October 6, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 55,776 hours, 61,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 39135771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 775, LEFT BUTT LINE 52-5, AS VIEWED FROM OUTBOARD LIGHTENING HOLES.  BLENDED OUT DAMAGE IAW DC9 SRM.
